# SDR 08FDEA02007

- Difficulty date: May 28, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 27,866 hours, 4,893 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39545
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LEADING EDGE RIB DOUBLER AT XOS 667 FOUND CRACKED.  REMOVED CRACKED RIB DOUBLER AS PER SRM 51-31-01, VOL. II. FABRICATED NEW RIB DOUBLER   AS PER DRAWING ARB3954. INSTALLED NEW RIB DOUBLER AT LT WING LEADING EDGE   AT XOS 667 AS PER SRM 51-33-01, VOL.II.  REPAIR CLASSIFIED MINOR AS PER GMM 6-2-100.
